SciELO - Scientific Electronic Library Online

 

Journal of the South African Institution of Civil Engineering
On-line version ISSN 2309-8775
Print version ISSN 1021-2019

PDF Download

 

Initiating download of PDF file in 10 seconds. Please wait!

 

 

LU, P  and  SHAO, C. Parametric study on the behaviour of Y-shaped composite bridges. J. S. Afr. Inst. Civ. Eng. [online]. 2014, vol.56, n.3, pp.34-43. ISSN 2309-8775.


 


 

Creative Commons License All the contents of this journal, except where otherwise noted, is licensed under a Creative Commons Attribution License